# SDR FDEA202109202349

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 48,823 hours, 20,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300320H
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, OUTBD MAIN FLAP, CENTER LEADING EDGE SKIN HAS 2EA WEAR SPOTS.  REPAIRED RH WING OB MAIN FLAP IAW EA F-5750-T0364593-P1,
